# SDR DLL17972293

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165791
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY EXIT LIGHTS INOP.  REPLACED POWER SUPPLY.
